On the unequeness and integrability of multiple trigononetric series
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 234-254
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a12,
author = {A. A. Talalyan},
title = {On the unequeness and integrability of multiple trigononetric series},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {234--254},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a12/}
}
A. A. Talalyan. On the unequeness and integrability of multiple trigononetric series. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 234-254. http://geodesic.mathdoc.fr/item/TM_1989_190_a12/